# SDR AWXA200601336

- Difficulty date: July 17, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 31,221 hours, 11,992 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D53571512202
- Condition: Dented
- Location: Fuselage
- Part time: 31,221 hours, 11,992 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE LWR SKIN SURFACE (EXTERIOR) HAS A 98 MM (4.0 INCH) LONG CREASE AFT OF THE REAR.  JACKPOD, FWD SIDE OF FS 75 AT STR 42L.  AREA WAS EVALUATED AND FOUND OUT OF LIMITS, THIS AREA WAS REPAIRED FROM FS 7A + 11" TO FS 75 + 4" IAW SRM 53-00-11FIG 205.  PROTECTIVE TREATMENT APPLIED IAW SRM 51-21-11.
